# SDR WX0A201610183192

- Difficulty date: October 17, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49910
- Aircraft time: 54,722 hours, 37,272 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, A STRONG ELECTRICAL BURNING ODOR DEVELOPED IN THE CABIN. AT ROW 22DEF ODOR WAS STRONGEST, FA'S REPORTED THE ODOR TO BE COMING THROUGH THE VENTS, FOLLOWED QRH, EMERGENCY DECLARED AND DIVERTED.  ODOR LINGERED IN THE CABIN 45 MINUTES AFTER LANDING.  FIRE AND RESCUE REPORTED ODOR IN AFT CARGO BIN.    PERFORMED CABIN ODOR/SMOKE TROUBLESHOOTING CARD 21-059-002. NO ODORS DETECTED AT THIS TIME.
